Previous |  Up |  Next


Title: Perfect sets of independent functions (English)
Author: Dębski, Wojciech
Author: Kleszcz, Jan
Author: Plewik, Szymon
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 2
Year: 1992
Pages: 31-33
Category: math
MSC: 03E20
MSC: 54C99
idZBL: Zbl 0823.54018
idMR: MR1287222
Date available: 2012-10-05T23:22:31Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-2_5.pdf 228.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo